# SDR CA001106003

- Difficulty date: October 23, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 11,911 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 04310093
- Condition: Cracked
- Location: Vertical Stab
- Part time: 21,318 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN BRACKET THAT ATTACHES VERTICAL FIN TO FUSELAGE, AT THE REAR ATTACH POINT.
